MAUDE Adverse Event Report: EBI, LLC. SFLX 2 COIL

EBI, LLC. SFLX 2 COIL
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Cramp(s) /Muscle Spasm(s) (4521)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced pain and/ or cramping while using the bhs device (coil).The customer service representative called the patient to collect additional details but had to leave a voicemail.No replacements items noted.It was reported by the patient that the cramping happens right after he finishes treating for about 2 hours.It is like a charley horse.The patient feels like a muscle spasm below the skin.The patient stated that he feels a little twinge while wearing the unit.The patient stated that the pain level is a 9 and it wakes him up.The pain starts in about 10 to 20 minutes after he finishes treating.The patient has not increased his daily activity.The patient is in a wheelchair.The patient spoke to his doctor and was told to just take tylenol.The doctor told the patient to stop using the bhs.The patient also stated that the pigtail is coming off the device.The customer service representative spoke with the patient about the orthopak and the patient said if his doctor approves the switch he will try it.Customer service representative contacted the sales representative to make them aware of the conversation with the patient.No additional information has been received by the patient.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).B3: date of event: the event occurred sometime in (b)(6) 2023.D11: medical product: unknown.D11: therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record/certificate of conformance was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient experienced pain and/or cramping while using the bhs device.The customer service representative called the patient to collect additional details but had to leave a voicemail.No replacements items noted.It was reported by the patient that the cramping happens right after he finishes treating for about 2 hours.It is like a charley horse.The patient feels like a muscle spasm below the skin.The patient stated that he feels a little twinge while wearing the unit.The patient stated that the pain level is a 9 and it wakes him up.The pain starts in about 10 to 20 minutes after he finishes treating.The patient has not increased his daily activity.The patient is in a wheelchair.The patient spoke to his doctor and was told to just take tylenol.The doctor told the patient to stop using the bhs.The patient also stated that the pigtail is coming off the device.The customer service representative spoke with the patient about the orthopak and the patient said if his doctor approves the switch he will try it.Customer service representative contacted the sales representative to make them aware of the conversation with the patient.No additional information has been received by the patient.The coil was not returned for evaluation.

Brand Name
SFLX 2 COIL
Common Device Name
COIL
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key17004636
Report Number0002242816-2023-00066
Device Sequence Number7150796
Product Code LOF
UDI-Device Identifier00812301020515
UDI-Public00812301020515
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068226
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic